# SDR HALA20241226381

- Difficulty date: December 25, 2024
- Submitted: December 26, 2024
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 45,816 hours, 7,407 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS - HANDSET IN FLIGHT DECK WILL NOT TRANSMIT OR RECEIVE.  UNABLE TO USE TO MAKE PA'S. REPLACED FLT DECK HANDSET PER AMM 23-73-44.  OPS CK OK.  OK FOR SERVICE
